Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 4 (2018), 574-590.
On summability of multilinear operators and applications
This article has two clear motivations, one technical and one practical. The technical motivation unifies in a single formulation a huge family of inequalities that have been produced separately over the last ninety years in different contexts. But we do not just join inequalities; our method also creates a family of inequalities that were invisible by previous approaches. The practical motivation is to show that our new approach has the strength to attack various problems. We provide new applications of our family of inequalities, continuing recent work by Maia, Nogueira, and Pellegrino.
Ann. Funct. Anal., Volume 9, Number 4 (2018), 574-590.
Received: 20 September 2018
Accepted: 29 September 2018
First available in Project Euclid: 20 October 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47A63: Operator inequalities
Secondary: 47H60: Multilinear and polynomial operators [See also 46G25]
Albuquerque, Nacib; Araújo, Gustavo; Cavalcante, Wasthenny; Nogueira, Tony; Núñez, Daniel; Pellegrino, Daniel; Rueda, Pilar. On summability of multilinear operators and applications. Ann. Funct. Anal. 9 (2018), no. 4, 574--590. doi:10.1215/20088752-2018-0026. https://projecteuclid.org/euclid.afa/1540001195